# SDR CHQA201000036

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 21,651 hours, 18,025 cycles
- Engine: Allsn AE3007A
- Engine time: 22,244 hours, 18,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TEST OF THE EMERGENCY LIGHT SYSTEM, THE FLOOR PROXIMITY LIGHT STRIP BETWEEN ROWS 8 AND 9 WAS INOP.  THE LIGHT WAS PLACED ON MEL AND IS CURRENTLY ON DEFERRAL AT THE TIME OF THIS REPORT.  THE EMERGENCY FLOOR PROXIMITY LIGHT ASSEMBLY BETWEEN ROWS 8 AND 9 WAS REPLACED IAW EMB 145 AMM 33-50-12 WITH NO FURTHER DEFECTS NOTED ON 2/17/2010.
